Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Approximation theorems for semi-group operators in intermediate spaces


Authors: Hubert Berens and P. L. Butzer
Journal: Bull. Amer. Math. Soc. 70 (1964), 689-692
DOI: https://doi.org/10.1090/S0002-9904-1964-11165-4
MathSciNet review: 0167844
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. L. Butzer, Über den Grad der Approximation des Identitätsoperators durch Halbgruppen von linearen Operatoren und Anwendungen auf die Theorie der singulären Integrale, Math. Ann. 133 (1957), 410-425. MR 94720
  • 2. P. L. Butzer and H. G. Tillmann, An approximation theorem for semi-groups of operators, Bull. Amer. Math. Soc. 66 (1960), 191-193. MR 113148
  • 3. E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, rev. ed., Amer. Math. Soc., Providence, R. I., 1957. MR 89373
  • 4. K. de Leeuw, On the adjoint semi-group and some problems in the theory of approximation, Math. Z. 73 (1960), 219-234. MR 112051
  • 5. J. L. Lions, Théorèmes de trace et d'interpolation. I, Ann. Scuola Norm. Sup. Pisa 13 (1959), 389-403. MR 119092
  • 6. M. H. Taibleson, Lipschitz classes of functions and distributions in E, Bull. Amer. Math. Soc. 69 (1963), 487-493. MR 150581
  • 7. M. Zamansky, Classes de saturation de certains procédés d'approximation des séries de Fourier des fonctions continues et applications à quelques problèmes d'approximation, Ann. Sci. École Norm. Sup. (3) 66 (1949), 19-93. MR 30633
  • 8. A. Zygmund, Trigonometrical series, Vols. I, II, rev. ed., Cambridge Univ. Press, Cambridge, 1959. MR 107776


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11165-4

American Mathematical Society